Previous |  Up |  Next


Title: O řešení lineárných rovnic. [I.] (Czech)
Title: On solving of linear equations. [I.] (English)
Author: Weyr, Eduard
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 14
Issue: 3
Year: 1885
Pages: 101-110
Category: math
idZBL: JFM 17.0064.03
DOI: 10.21136/CPMF.1885.121139
Date available: 2009-08-29T12:34:54Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_014-1885-3_1.pdf 1.546Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo